Veterinary questions? Ask a Vet for Answers ASAP
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I worry that your guy has stopped eating even on the medication so there may be other problems associated with this disease such as heart disease that would cause this so it is very important that you have your sweet guy checked by your vet as soon as possible. For now, however, you can crush the pill and dissolve this in warm water and use a syringe or dropper to give your guy his medication. Wrap him in a towel and put this in his mouth on the side and drip it in so he drinks this. It is an easy way to get a pill down him.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****
Good for you...all you can do is try...Let me know if you succeed and if your guys is feeling better.